Pacific Journal of Mathematics

Variations on a theme of Chevalley.

Robert Steinberg

Article information

Source
Pacific J. Math. Volume 9, Number 3 (1959), 875-891.

Dates
First available: 14 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1103039126

Zentralblatt MATH identifier
0092.02505

Mathematical Reviews number (MathSciNet)
MR0109191

Subjects
Primary: 22.00
Secondary: 20.00

Citation

Steinberg, Robert. Variations on a theme of Chevalley. Pacific Journal of Mathematics 9 (1959), no. 3, 875--891. http://projecteuclid.org/euclid.pjm/1103039126.


Export citation

References

  • [1] E. Artin, Orders of classical simple groups, Comm. Pure Appl. Math., 8 (1955), 455.
  • [2] E. Cartan, Oeuvres completes, Paris, 1952.
  • [3] C. Chevalley, Sur certains groupes simples, Thoku Math. J., (2) 7 (1955), 14.
  • [4] J. Dieudonne, Sur les groupes classiques, Paris, 1948.
  • [5] J. Dieudonne, On the automorphisms of the classical groups, Mem. Amer. Math. Soc. 2, 1955.
  • [6] D. Hertzig, On simple algebraic groups, Short communications, Int. Congress of Math., Edinburgh, 1958.
  • [7] R. Ree, On some simple groups defined by C. Chevalley, Trans. Amer. Math. Soc. 84 (1957), 392.
  • [8] Seminaire('Sophus Lie", Paris, 1954-1955.
  • [9] R. Steinberg, Prime power representations of finite linear groups II, Canad. J. Math., 9 (1957), 347.
  • [10] H. Weyl, The structure and representation of continuous groups, I.A.S. notes, Prin- ceton, 1934-35.